MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE CEILING; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE CEILING; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Codes Poor Quality Image (1408); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee ceiling system.The user reported artifacts on fluoro images during a perk cholecystostomy procedure.The procedure was successfully completed using an unltrasound.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available upon completion of the investigation.Internal id # (b)(4).
 
Additional Manufacturer Narrative
Siemens conducted an investigation of the reported issue.During an onsite service intervention, a defective detector was identified.Following exchange of the defective part, the system was brought back to specifications.Detailed investigation revealed, that the cause of the image quality was an aging ram failure of the detector.Which occurred, after 11 years of operation.This type of error occurs, when the detector is disconnected from the power source.The failure does not occur, when the detector is on.In the described scenario, the error is obvious to the user, as following release of the first x-ray.Received images will display severe artifacts.The occurrence rate of the error pattern was checked by our experts.Possible error accumulation or systematic error, which may result in a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event was not classified as a reportable event, after detailed investigation, because neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected, since the corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARTIS ZEE CEILING
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key15462172
Report Number3004977335-2022-43830
Device Sequence Number3050805
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public04056869010052
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown